# SDR CALA9801694

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 5 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN OUTBOARD BRACKET WHERE RT WING NR 5 LEADING EDGE FLAP ACTUATOR MOUNTS.  THE BRACKET WAS REMOVED AND A NEW BRACKET WAS INSTALLED IAW SRM 51-10-2 AND 51-30-2.
